The cauchy problem for the Navier-Stokes equations with spatially almost periodic initial data

Y. Giga, Alex Mahalov, B. Nicolaenko

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)213-222
Number of pages10
JournalAnnals of Mathematics Studies
Issue number163
StatePublished - 2007

Fingerprint

Almost Periodic
Cauchy Problem
Navier-Stokes Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The cauchy problem for the Navier-Stokes equations with spatially almost periodic initial data. / Giga, Y.; Mahalov, Alex; Nicolaenko, B.

In: Annals of Mathematics Studies, No. 163, 2007, p. 213-222.

Research output: Contribution to journalArticle

@article{c71cf4e34c4b455483686ef238a9a732,
title = "The cauchy problem for the Navier-Stokes equations with spatially almost periodic initial data",
author = "Y. Giga and Alex Mahalov and B. Nicolaenko",
year = "2007",
language = "English (US)",
pages = "213--222",
journal = "Annals of Mathematics Studies",
issn = "0066-2313",
publisher = "Princeton University Press",
number = "163",

}

TY - JOUR

T1 - The cauchy problem for the Navier-Stokes equations with spatially almost periodic initial data

AU - Giga, Y.

AU - Mahalov, Alex

AU - Nicolaenko, B.

PY - 2007

Y1 - 2007

UR - http://www.scopus.com/inward/record.url?scp=34248570487&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34248570487&partnerID=8YFLogxK

M3 - Article

SP - 213

EP - 222

JO - Annals of Mathematics Studies

JF - Annals of Mathematics Studies

SN - 0066-2313

IS - 163

ER -